Alert archive / Oregon / Frost Advisories in 2016

Frost Advisory 16, NWS Medford, OR

December 15, 2016Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this frost advisory at Dec 15, 2016, 2:13 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 17, 2016, 1:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2016, 2:13 PM PST (22:13 UTC)
In effect from
Dec 17, 2016, 1:00 AM PST
Expired
Dec 17, 2016, 9:00 AM PST
In force
8 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2016-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2016-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

575 
WWUS76 KMFR 152213
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
213 PM PST THU DEC 15 2016

ORZ021-022-161200-
/O.CAN.KMFR.FZ.W.0012.161216T0600Z-161216T1600Z/
/O.NEW.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
/O.NEW.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
/O.EXT.KMFR.FR.Y.0015.161216T1000Z-161216T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...REEDSPORT...BANDON... PORT
ORFORD...BROOKINGS...HARBOR
213 PM PST THU DEC 15 2016

...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM PST FRIDAY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

* TEMPERATURE...32 TO 36 TONIGHT AND 30 TO 33 FRIDAY NIGHT. 

* LOCATIONS IN THE ADVISORY AREA TONIGHT INCLUDE...BROOKINGS...PORT
  ORFORD...BANDON...NORTH BEND...REEDSPORT.

* LOCATIONS IN THE FREEZE WATCH AREA FOR FRIDAY NIGHT INCLUDE...NORTH
  BEND...REEDSPORT.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
878 
WWUS76 KMFR 161110
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
310 AM PST FRI DEC 16 2016

ORZ021-022-162315-
/O.CON.KMFR.FR.Y.0015.000000T0000Z-161216T1700Z/
/O.CON.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
/O.CON.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...REEDSPORT...BANDON...
PORT ORFORD...BROOKINGS...HARBOR
310 AM PST FRI DEC 16 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
   SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
   SATURDAY MORNING...

* TEMPERATURE...32 TO 36 THIS MORNING AND 30 TO 33 FRIDAY NIGHT.

* LOCATIONS IN THE ADVISORY AREA THIS MORNING INCLUDE...BROOKINGS...
  PORT ORFORD...BANDON...NORTH BEND...REEDSPORT.

* LOCATIONS IN THE FREEZE WATCH AREA FOR FRIDAY NIGHT INCLUDE... 
  NORTH BEND...REEDSPORT. 

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

STOCKTON
034 
WWUS76 KMFR 161704
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
904 AM PST FRI DEC 16 2016

ORZ021-022-170000-
/O.EXP.KMFR.FR.Y.0015.000000T0000Z-161216T1700Z/
/O.CON.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
/O.CON.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...REEDSPORT...BANDON... PORT
ORFORD...BROOKINGS...HARBOR
904 AM PST FRI DEC 16 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FROST ADVISORY FOR THIS MORNING HAS EXPIRED...

* LOW TEMPERATURES...33 TO 36 DEGREES IN THE ADVISORY AREA...28
  TO 32 DEGREES IN THE FREEZE WATCH AREA.

* LOCATIONS IN THE ADVISORY AREA INCLUDE... BROOKINGS... PORT
  ORFORD...BANDON.

* LOCATIONS IN THE FREEZE WATCH AREA INCLUDE... NORTH
  BEND...REEDSPORT.

* TIMING...THE FROST ADVISORY FOR THIS MORNING HAS EXPIRED. EVEN
  COLDER TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT 
  UNPROTECTED. PIPES MAY FREEZE OR BURST DUE TO POOR INSULATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WRIGHT
277 
WWUS76 KMFR 162044
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1244 PM PST FRI DEC 16 2016

ORZ022-171700-
/O.CAN.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
/O.CON.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
1244 PM PST FRI DEC 16 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...
...FREEZE WATCH IS CANCELLED...

* LOW TEMPERATURES...33 TO 36 DEGREES. JUST INLAND...TEMPERATURES
  MAY BRIEFLY REACH FREEZING...BUT IT SHOULD NOT LAST LONGER THAN
  AN HOUR OR SO.

* LOCATIONS INCLUDE...THE ENTIRE CURRY COAST INCLUDING THE CITIES
  OF BROOKINGS...HARBOR...AND GOLD BEACH.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ021-171700-
/O.UPG.KMFR.FZ.A.0008.161217T0900Z-161217T1700Z/
/O.NEW.KMFR.FZ.W.0013.161217T0900Z-161217T1700Z/
/O.CON.KMFR.FR.Y.0016.161217T0900Z-161217T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...BANDON...
PORT ORFORD
1244 PM PST FRI DEC 16 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST SATURDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
SATURDAY...

* LOW TEMPERATURES...28 TO 32 DEGREES IN THE WARNING AREA...AND 33
  TO 36 DEGREES IN THE ADVISORY AREA. JUST INLAND IN THE
  ADVISORY AREA...TEMPERATURES MAY BRIEFLY REACH FREEZING...BUT IT
  SHOULD NOT LAST LONGER THAN AN HOUR OR SO.

* LOCATIONS IN THE ADVISORY AREA INCLUDE...PORT ORFORD AND BANDON.

* LOCATIONS FREEZE WARNING INCLUDE...NORTH BEND...COOS
  BAY...REEDSPORT.

* IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IF LEFT
  UNPROTECTED. UNINSULATED OR POORLY INSULATED PIPES MAY FREEZE
  AND BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WRIGHT
426 
WWUS76 KMFR 171656
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
856 AM PST SAT DEC 17 2016


ORZ021-171800-
/O.EXP.KMFR.FZ.W.0013.000000T0000Z-161217T1700Z/
/O.EXP.KMFR.FR.Y.0016.000000T0000Z-161217T1700Z/
SOUTH CENTRAL OREGON COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...BANDON...
PORT ORFORD
856 AM PST SAT DEC 17 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES ALONG THE COAST ARE RISING AND THOUGH SOME SPOTS MAY 
REMAIN BELOW FREEZE WARNING AND FROST ADVISORY CRITERIA PAST 9
AM...MOST WILL CONTINUE RISING.

$$

ORZ022-171800-
/O.EXP.KMFR.FR.Y.0016.000000T0000Z-161217T1700Z/
CURRY COUNTY COAST-
INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH
856 AM PST SAT DEC 17 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

TEMPERATURES ALONG THE COAST ARE RISING AND THOUGH SOME SPOTS MAY 
REMAIN BELOW ADVISORY CRITERIA PAST 9 AM...MOST WILL CONTINUE
RISING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Dec 15, 12:03 PM PST, 2 hours 10 minutes earlier.

Area forecast discussion, Dec 15, 12:03 PM PST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1203 PM PST Thu Dec 15 2016

.AVIATION...15/18Z TAF CYCLE...Low clouds will be stubborn in many
areas today, but should gradually lift to MVFR and local VFR at
the terminals this afternoon as a front moves off to the east. Far
eastern areas in Lake and Modoc counties will see rain with
reduced CIGs/VIS as the front crosses the area, then conditions
will worsen briefly tonight as rain changes to snow before ending.
At the terminals tonight, clouds will likely lower and BR/FZFG
will re-form reducing conditions to IFR or LIFR. There is even a
slight chance of a brief snow shower at the terminals tonight.
-Wright

&&

.PREV DISCUSSION... /Issued 941 AM PST Thu Dec 15 2016/

DISCUSSION...Impacts are gradually decreasing from the winter
storm that is now pushing East of the Cascades and then out of
the forecast area tonight. The effects from very heavy rain are
still being felt in portions of Southwestern Oregon where high
water is being reported on several roadways like Highways 99 and
238. Creeks are swollen with some rivers still overflowing their
banks including the Coquille at Coquille, South Fork of the Coquille
at Myrtle Point, Rogue River at Agness, and Little Butte Creek at
Eagle Point. Flood Warnings continue for these points. We are
maintaining an Areal Flood Watch while water is flushed out of the
rivers and streams, and impacts gradually decrease during the day.
A Flood Advisory at FLSMFR has been issued for the swollen creeks
and streams and some area roadways that have been reported as
flooded this morning.

Rainfall has ended for areas west of the Cascades and is
diminishing along the Cascades as well. The main potential impact
from the lingering precipitation east of the Cascades could be
snowfall in Modoc County. We will be monitoring snow levels and
updating the forecast, and at this time a few inches of snow is
possible there tonight.

A very cold air mass is on the way, in the realm of coldest 5%
for this time of year. Folks need to take necessary precautions
now to protect exposed pipes and vulnerable people, pets,
livestock. A Freeze Warning at NPWMFR has been issued for the
coast.

Please see the previous discussion below for more details on the
exiting storm and the upcoming cold air.

MARINE...Updated 845 AM PST Thursday 15 December 2016...Offshore
high pressure will build west of the waters today with light to
moderate north winds. A mix of wind waves and fresh south swell
will keep waters choppy, but below small craft advisory levels
over much of the area today. However, borderline small craft
conditions are possible in the southern outer waters late this
afternoon and evening. Calmer conditions are expected Friday into
next weekend. A cold front may bring strong south winds and seas
early next week followed by a very high and very long period
swell. -Petrucelli/Wright

PREV DISCUSSION... /Issued 408 AM PST Thu Dec 15 2016/

SHORT TERM..A cold front is moving into the Cascades this
morning and will move southeast during the day. Moderate to heavy
rain will continue to affect areas Northern California. As the
front moves to the southeast, expect areas west of the Cascades
in Oregon to see diminishing rain by late this morning. East of
the Cascades and in Northern California,  the band of
precipitation will shift southeastward with decreasing chances
for precipitation by late afternoon for most areas. However continued
precipitation is likely in the Modoc and southern Lake county
areas this evening into tonight. However, precipitation rates are
expected to decrease tonight in these areas.

Rainfall totals for the last 24 hours have been very heavy with
this frontal system. Along the coast, reports indicate 4 to 6 inches
fell in Curry county with some coastal mountain areas receiving up
to 9 inches of rain in 24 hours. Much of Josephine county,
recieved 4 to 5 inches of rain in the last 24 hours and there was
around 3 to 4 inches in Douglas county and 2 to 3 inches in
Jackson County. Rain has diminished for most these areas early
this morning as the frontal band works its way east. There will
continue to be rain over portions of Jackson county this morning
through. The heavy rain has brought many rivers to near bankfull
and a several rivers have risen or are forecast to rise to flood,
including portions of the Coquille River, the Rogue River at
Agness and Deer Creek at Roseburg. See the FLSMFR for details.
Additionally flooding on small streams across southwest Oregon,
remains a concern as these streams peak this morning. Minor
flooding has been reported in Josephine county such as near Kerby.
Also Little Butte Creek in Jackson County is expected to reach
minor flood stage this morning. Other small streams in the area
may also experience flooding this morning. A flood watch remains
in effect for coastal areas and into Josephine and Jackson
Counties this morning.

Rainfall in Siskiyou county continues this morning. Past reports
indicate 3 to 5 inches fell in the last 24 hours over Western
Siskiyou county with around 2 to 3 inches in the Scott Valley and
Mount Shasta areas. Rainfall rates will decrease late this
morning in Western Siskiyou County. However expect additional
rainfall of around 1.5 to 2 inches in the Mount Shasta area this
morning and this afternoon. As the frontal band moves into Modoc
County, expect rainfall of around an inch possible today through
this evening. Then precipitaion rates will decrease overnight and
snow levels will lower to valley floors in the Modoc county area.
These rainfall totals will bring rising streams with the potential
for flooding in some areas. A flood watch is in effect through
today for these areas. See the FFAMFR for details.

Although snow levels are high across most the area, snow levels
have remained low for northern Klamath and far northern Lake
counties. These areas will continue to see snow this morning with
another 1 to 2 inches of snow expected for areas from Chemult
north and in the Fort Rock area. Snowfall will decrease late this
morning as the front moves southeast. A winter weather advisory is
in effect for these areas through the morning.

Lastly, of concern with this front, winds have been strong and
gusty in the mountains east of the Cascades and in the Summer Lake
area overnight. These winds are gradually decreasing and are
expected to lower by late this morning. See the NPWMFR for
details.

Behind the front, expect a drier weather pattern. An upper trough
will bring some isolated to scattered showers tonight into Friday.
On Friday, a very cold airmass will setting over the region. This
combined with clearing skies Friday night, will result in very
cold temperatures. Areas east of the Cascades are expected to see
temperatures lower to near or below zero Friday night. West of the
Cascades, inland valleys are expected in the 20s in Southwest
Oregon and in the teens to 20s in western and central Siskiyou
County. Coastal areas may also experience freezing conditions
Friday night.

PREV LONG TERM DISCUSSION... /Issued 322 PM PST Wed Dec 14
2016/

Saturday through Wednesday...It will be a cold start to the
weekend Saturday morning with at least freezing temperatures over
the entire area inland from the immediate coast. With mainly clear
skies, fresh snow cover, and a 1030 mb surface high parked just to
the east, the east side will be quite cold. Lows Saturday morning
will be below zero over much of the east side, with lows
potentially 10 to 15 degrees below zero over northern Klamath and
Lake counties. On Sunday, the GFS shows a weak disturbance
bringing some snow showers to the north Cascades and portions of
the east side. The ECMWF and GEM show the disturbance much further
north and not affecting us at all. It's worthy of some low pops,
but we've definitely skewed it toward the drier solutions. Monday
should be dry as a weak ridge pokes in over us, but by Tuesday and
Wednesday, another system is likely to bring precipitation to our
area. All the models show a moderately wet system during this
timeframe, but there are some timing differences with the ECMWF
being about 12 hours faster than any other model. Snow levels
should be high enough (4000 feet plus) that impacts will be mostly
in the mountains. However, the east side may see snow in places.
-Wright

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Frost Advisory from 10 PM this evening to 8 AM PST Friday for
     ORZ021-022.
     Freeze Warning from 10 PM this evening to 8 AM PST Friday for
     ORZ021-022.

CA...Flood Watch until 6 PM PST this evening for CAZ081>083.
     Flood Watch until 10 PM PST this evening for CAZ084-085.

Pacific Coastal Waters...None.

In the hours before

Local storm report, Dec 15, 9:26 AM PST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
926 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       2 ENE MURPHY            42.36N 123.29W
12/15/2016  M3.24 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 8:30 AM PST.

&&

MND
Local storm report, Dec 15, 9:27 AM PST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
927 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       6 SE SELMA              42.23N 123.52W
12/15/2016  M3.51 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 8 AM PST. ALSO REPORTED
            ABOUT 1.5 INCHES OF WATER RUNNING ACROSS
            DRIVEWAY FROM OVERFLOWING CULVERT.

&&

MND
Local storm report, Dec 15, 9:30 AM PST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
930 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HEAVY RAIN       6 E GOLD BEACH          42.42N 124.31W
12/15/2016  U4.94 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 9 AM PST.

&&

MND
Local storm report, Dec 15, 9:34 AM PST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
934 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLOOD            3 WSW WHITE CITY        42.42N 122.88W
12/15/2016                   JACKSON            OR   TRAINED SPOTTER

            SPOTTER REPORTED 3 MOBILE HOMES HAVING ABOUT
            1.5 FEET OF WATER SURROUNDING THEM AT
            ELMHURST ST, CENTRAL POINT, OREGON BETWEEN
            TABLE ROCK RD AND PINEHURST.

&&

MND
Local storm report, Dec 15, 9:37 AM PST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
937 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     HEAVY RAIN       2 ESE JACKSONVILLE      42.30N 122.92W
12/15/2016  M1.19 INCH       JACKSON            OR   TRAINED SPOTTER

            .

&&

MND
Local storm report, Dec 15, 10:28 AM PST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1028 AM PST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     HEAVY RAIN       5 NNE SELMA             42.35N 123.57W
12/15/2016  M4.19 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOUR TOTAL AS OF 830 AM PST.

&&

MND

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCoos23 hr
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCurry32 hr
Dec 15, 1:11 AM PSTRiver Flood WarningMFRCoos62 hr
Dec 15, 4:20 AM PSTAreal Flood WarningMFRJackson6 hr
Dec 15, 5:19 AM PSTFrost AdvisoryMFRCoos, Curry, Douglas28 hr
Dec 15, 5:19 AM PSTFreeze WarningMFRCoos, Curry, Douglas9 hr
Dec 15, 9:21 AM PSTAreal Flood AdvisoryMFRJackson, Josephine4 hr
Dec 15, 2:11 PM PSTRiver Flood WarningMFRDouglas15 hr
Dec 15, 2:13 PM PSTFreeze WatchMFRCoos, Curry, Douglas23 hr
Dec 15, 2:30 PM PSTSmall Craft Advisory for Hazardous SeasMFR19 hr

Nearby

Frost Advisories in Oregon, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.